Lobachevskii Journal of Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lobachevskii J. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lobachevskii J. Math., 2020, Volume 41, Number 12, Pages 2397–2404 (Mi ljm208)  

Integral representation of finite temperature non-Markovian evolution of some systems in rotating wave approximation

A. E. Teretenkov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, 119991 Russia

Funding Agency Grant Number
Russian Science Foundation 19-11-00320
This work is supported by the Russian Science Foundation under grant 19-11-00320.


DOI: https://doi.org/10.1134/S1995080220120410


Bibliographic databases:

Received: 12.04.2020
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ljm208

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Number of views:
    This page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021